# SDR AALA202512288080

- Difficulty date: December 24, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 71,272 hours, 36,316 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: SAS911002A
- Part serial: MBMT0495
- Condition: Fault Message
- Location: Zone 500
- Part time: 47,549 hours, 22,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI ICE FAULT, DECESION MADE TO RETURN TO PHX, NO EMERGENCY DECLARED AND AIRCRAFT LANDED UNDER WEIGHT WITHOU INCIDENT. MSINTENANCE REPLACED  LEFT HAND WING ANTI-ICE CONTROL VALVE IAW AMM 30-11-51.
